MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE Y CONTOUR; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE Y CONTOUR; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501520
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Bacterial Infection (1735); Erosion (1750); Micturition Urgency (1871); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Scar Tissue (2060); Urinary Retention (2119); Abnormal Vaginal Discharge (2123); Deformity/ Disfigurement (2360); Nervous System Injury (2689); Kidney Infection (4502); Dyspareunia (4505); Pelvic Pain (4865)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no lot number was provided, a review of the device history record, complaint history database, nonconformances and capas could not be completed at this time.The device was not returned for evaluation.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.D10: the altis device is captured under a separate medwatch report.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced protrusion of the mesh, extrusion, excision, bleeding, infections, pelvic floor disfunction, pelvic pain, vaginal pain, dyspareunia, urinary urgency problems, scarring, difficulty with daily activities, and permanent and substantial physical deformity, which ultimately required surgical intervention and removal of mesh.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.D10: the altis device is captured under a separate medwatch report.
 
Event or Problem Description
As additionally reported to coloplast, though not verified, the patient also suffered complications associated with the device, including but not limited to urinary tract infection, bacterial vaginosis and yellow/gray discharge.Exploratory laparotomy with removal of eroded restorelle y.Intraoperative findings: eroded vaginal mesh across the apex of the vagina.Area of the mesh near the left side of the cuff with brownish black inflammatory exudate.Mesh was eroded into the vagina pathology: mesh (gross diagnosis): benign fibroadipose tissue with chronic inflammation, hemorrhage, and reactive changes.Specimen consisted of two segments of pink-purple mesh with attached membranous tissues (4.0 x 1.5 x 1.0 cm and 2.5 x 1.0.0.3 cm).Foreign body culture positive for gram negative rod and streptococcus anginosus group.
 
Event or Problem Description
As additionally reported to coloplast, though not verified, the patient also suffered complications associated with the device, including but not limited to chronic nerve damage and incomplete bladder emptying.
 
Additional Manufacturer Narrative

Brand Name
RESTORELLE Y CONTOUR
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22341630
Report Number2125050-2025-01044
Device Sequence Number9160165
Product Code OTO
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123914
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2025
Device Catalogue Number501520
Device Lot Number8562191_5015202400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date01/12/2026
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown